# SDR VNAA2014010100001

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 23,852 hours, 23,884 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH, CREW REPORTED MOMENTARY TOILET SMOKE INDICATION, OIL ODOR AND SOME SMOKE IN CABIN.   DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  SMOKE DISIPATED BEFORE LANDING.  MAINTENANCE INSPECTED BOTH ENGINES AND APU FOR OIL LEAKS.  NO LEAKS FOUND.  MAINTENANCE R & R LT AND RT WATER SEPARATOR COALESCERS.  LEAK CHECKED GOOD. RAN BOTH LT AND RT PACKS RUN OFF OF BOTH ENGINES AND APU.  NO OIL OR SMOKE ODOR DETECTED.  MAINTENANCE COMPLIED WITH OPS CHECK OF LAVATORY SMOKE DETECTOR.  OPS TEST GOOD.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
